某些变分不等式解的存在性  

SOME EXISTENCE THEOREMS OF SOLUTIONS OF VARIATIONAL INEQUALITIES

在线阅读下载全文

作  者:陈文虎[1] 

机构地区:[1]湖南教育学院数学系,长沙410012

出  处:《湖南教育学院学报》1995年第5期20-23,35,共5页Journal of Hunan Educational Institute

摘  要:本文应用作者早先得到的结果,讨论了一些变分不等式解的存在性,推广了有关文献的一些相关结果。In this paper results in previous paper by the present author are uzed to study the existence of solutions of some variatinoal inequalities, arriving at conclusions which generalize some results in papers by Hartman, Stampachia and Lin.

关 键 词:变分不等式 集压缩映象 投影算子  存在性 

分 类 号:O176[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象